# SDR SWAA2023012594984

- Difficulty date: January 25, 2023
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7862A
- Make and model: Boeing 737-79P
- Aircraft serial: 33009
- Aircraft time: 52,274 hours, 35,041 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR ESCAPE SLIDE FELL FROM HOUSING WHILE OPENING DOOR.   REINSTALLED ESCAPE SLIDE ASSY ON FWD ENTRY DOOR IAW AMM 25-66-01. A/C OK FOR SERVICE.
